عودة

 

الأستاذ الدكتور/ أحمد عبدالمنصف علام على
مدير مركز الحسابات الفائقة، جامعة أسيوط
أستاذ متفرغ بقسم الرياضيات، كلية العلوم، جامعة أسيوط
تفاصيل السيرة الذاتية
بيانات ال MIS دخول الإعضاء تواصل مع العضو نسخة للطباعة
العنوان الحالى شقة35 عمارة1ابراج المشتل اسيوط
تليفون المكتب 0882412060
الموبايل 01005279102
تليفون المنزل 2320267_088
الفاكس 088-2342708
البريد الالكترونى a_allam@aun.edu.eg
allam51ahmed@yahoo.com
google scholar link https://scholar.google.com.eg/citations?user=DMvDom4AAAAJ&hl=en
  • دكتوراه فى جامعة يوهانس كيبلر. النمسا ( جامعة يوهانس كيبلر. النمسا ) ، جامعة يوهانس كيبلر. النمسا، جامعة يوهانس كيبلر. النمسا، 1983
  • ماجستير فى الرياضيات، العلوم، جامعة اسيوط، 1980
  • بكالوريوس فى الرياضيات، العلوم، جامعة اسيوط، 1974
الدرجات العلمية :
  • أستاذ متفرغ بقسم الرياضيات، كلية العلوم، جامعة أسيوط، 2011
  • أستاذ بقسم الرياضيات، كلية العلوم، جامعة أسيوط، 1993
  • أستاذ مساعد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1988
  • مدرس بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1983
  • مدرس مساعد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1980
  • معيد بقسم الرياضيات، كلية العلوم، جامعة اسيوط، 1974
المناصب الادارية :
المنصب الحالى :
مدير مركز الحسابات الفائقة، جامعة أسيوط, منذ 05-2008
المناصب السابقة :
رئيس قسم ، الرياضيات، كلية العلوم، جامعة أسيوط, في الفترة من (09-2003 إلى 09-2009 )

المجالات البحثية:
Topological Spaces

الابحاث :

1-Ramadhan A. Mohammed A, Tahir H. Ismaild, Ahmed A. Allam, On Fuzzifying Soft Topological Spaces, International Journal of Pure and Applied Mathematics, Volume 120 No.2, 149-170., 2018
2-M.Y.Bakier , A.A. Allam and SH.S.saber, Soft Rough Topology, Annals Mathematics and Informatics , Vol. 15 ,No.(1-2), pp.( 9-16), 2018
3-M.Y.Bakier , A.A. Allam and SH.S.saber, Rough Topology via Multifunction, Mathematical Science Litters, 7(1), pp.( 1-4), 2018
4-Ramadhan A. Mohammed A, Tahir H. Ismaild, Ahmed A. Allam, On Soft Semi-open Sets and Soft Semi-Continuity in Fuzzifying Soft Topological Spaces, Accepted of Publication in Euroasian Journal of Science and Engineering , Vol.4,No.1, 2018
5-Ramadhan A. Mohammed A, Ahmed Mohammed Salihb, Muayad Aghali Mirzac, Tahir H. Ismaild, Ahmed A. Allam, Prognosis of Liver Disorders In DNA Positive Hbv Patients Based On Fuzzy Soft Sets, Science Journal of University of Zakho , Vol. 5, No. 1, 112 –119, March, 2017
6-Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam, A comment on Generalized αb_Closed Sets , J, Egypt. Math. Soc., 25 , 57-58, 2017
7-Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam, A New Approach to Soft Belonging, Anals of Fuzzy Math. And Informatics, V 13, No.1, 145-152, 2017
8-M.Y.Bakier , A.A. Allam and SH.S.saber, Topologies Induced by Covering Soft Approximation Space, Assiut Univ. J. of Mathematics and Computer Science , 46(2), p-p13- 23, 2017
9-A. A. Allam, A. M. Zahran, A. K.Mousa, and H. M. Binshahna, New types of continuity and Openness in Fuzzifying Bitopological , Spaces, J, Egypt.Math. Soc. , 24(2) , 286-299, 2016
10-Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam, Prognosis of Coronary Artery Disease Depending On Soft Sets , Adagios , 13 , 1, 2016
11-Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam, On Soft Generalized αb_Closed Sets in Soft Topological Spaces, Gen. Math. Notes, Vol. 30, No. 2, 54-73 ISSN 2219-7184, 2015
12-A. A. Allam, A. M. Zahran, A. K.Mousa, and H. M. Binshahna, On semi eparation axioms in Fuzzifying Bitopological Spaces , Journal of Advanced Studies in Topology (2015), 6:4, 152-163, 2015
13-A. A. Allam, A. M. Zahran, A. K.Mousa, and H. M. Binshahna, Some results on semi open sets in Fuzzifying Bitopological Spaces, Journal of of New Theory Studies in Topology , 6:4, 152-163, 2015
14-Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam, On Soft gαb-Continuous Functions in Soft Topological Spaces, Assiut Unv. J.of Math. And Cmputer Science , 44(2), 13-29, 2015
15-A. A. Allam, M. Y. Bakier and H.M.Binshahana, On Fuzzy Rough Ses Models, Assiut University Journal of Mathematics & Computer Science , June, 2012
16-A. A. Allam, M. Y. Bakier and E. A. Abo-Tabl, Continuous Function by Relations, Assiut University Journal of Mathematics & Computer Science , February, 2012
17-Allam, A. A., Bakier, M. Y. and Sayed, A. F., Semi-domain representations of Topological Spaces, J. Egypt. Math. Soc., 18(1), 41-53, 2010
18-Allam, A. A., Bakier, M. Y. and Sayed, A. F., On generalized Polish spacesand domain theoretic semi-models of Topological Spaces, J. Egypt Math.Soc., 18(2), 231-246, 2010
19-A. A. Allam, M. Y. Bakier and E. A. Abo-Tabl, Approximation Space on Novel Granulations, J, Egypt. Math. Soc., August, 2009
20-Farrag A. S. and M.Y.Bakier, On Minimal Sets and Strictly weaker Topologies, J, Egypt. Math. Soc., November, 2009
21-A. A. Allam, M. Y. Bakier and A. F. Sayed, On generalized Polish spaces and domain theoretic semi-models of Topological Spaces, J, Egypt. Math. Soc., 2009
22-] A.A. Allam, M.Y. Bakeir, E. Abo-Tabl, Product space and the digital Plane Via relation, chaos , solitons and Fractals, 41, 764-771, 2009
23-A.A. Allam, M.Y. Bakeir, E. Abo-Tabl, Some Methods of Generating Topologies by Relations, Bulletin of Malaysian Mathematical Sciences Society., (2)31(1), 1-11, 2008
24-A.A. Allam, M.Y. Bakeir, E. Abo-Tabl, Product space and the digital Plane Via relations , chaos , solitons and Fractals , xxx , xxx-xxx, 2008
25-A. Allam, M.Y. Bakeir, E. Abo-Tabl, A Generalized Definition of Rough Approximation based on Similarity Relation, Journal of Egyptian Mathematical Society, Vol .15(2), 199-211, 2007
26-A. A. Allam, M.Y. Bakeir, A.F.Sayd, Generalized Scott and Lawson topologies on fuzzy Domains, Advance in Fuzzy Mathematics, Vol.,(3), 2007
27-A.A. Allam, M.Y. Bakeir, A.F.Sayd, Fuzzy Generalized Metric Spaces: Completion and topology Via The F-Embedding, Advance in Fuzzy Mathematics, 2007
28-A.A. Allam, M.Y. Bakeir, E. Abo-Tabl, A Relation View to some Basic Topological Concepts, Assiut University Journal of Mathematics & Computer Science , 36(1), P-P .53-64, 2007
29-A. Allam, M.Y. Bakeir, E. Abo-Tabl, Separation Axioms by Relations, Antarctica Journal of Mathematics , No.1 Vol.3, 2006
30-A. Allam, M.Y. Bakeir, E. Abo-Tabl, New approach For Closure Spaces by Relations, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, Vol.22, 285-304, 1996
31-A. Allam, M.Y. Bakeir, E. Abo-Tabl, New approach for basic rough set concepts, RSFDGrC 2005, LNCS, vol. 3641, 64–73, 1995
32-A.S. Mashhour, A.A. Allam and K.El-Saady, Fuzzy Neighborhood ordered spaces , the Journal of Fuzzy Mathematics, Los Angeles, Vol. 2 No. 1 , 47-55 , 1994
33-A . S . Mashhour,A.A . Allam and K . El-Saady, Fuzzy Uniform structures and order , The Journal of fuzzy Mathematics , Los Angeles, Vol . 2 No. 1 , 57- 65 , 1994
34-A.A. Allam, S.A. Hussien and K.El-Saady, Fuzzy Syntopogenous structures and order, Fuzzy sets and Systems , 62, 1994
35-A.A. Allam and A.M. Zahran, On Pairwise αS-closed spaces, Fuzzy Sets and Systems, 62, 359-366, 1994
36-K.M. Abd El-Haakeim and A.A. Allam, Mapping with Sequential closed Graph and Sequential strong closed Graph with respect to X and Y in Fuzzy topological spaces, the Journal of Fuzzy Mathematics, Loss Angeles, Vol. 1,No. 4, 801-810 , 1993
37-A.A. Allam and A.M. Zahran, On Functions and α I-compactness on Fuzzy topological spaces, Fuzzy Sets and Systems , V. 57 , 249-255, 1993
38-A.A. Allam, The interrelations among some types of fuzzy continuity, Arabian J. for Sci. & Engineering , V. 18 No. 1 , 57-61, 1993
39-Abdel-All, N. H., C-manifolds immersed in the Klein absolutum., Tensor, N. S., Vol.52, No.1, pp.37- 45, 1993
40-A.A. Allam , A.M. Zahran, On Fuzzy δ-Continuity and α - near compactness in Fuzzy topological spaces, Fuzzy Sets and Systems, 50, 103-112, 1992
41-A.A. Allam and A.M. Zahran , Functions and α S-closedness in fuzzy topological spaces, Fuzzy Sets and Systems , 52, 103-111, 1992
42-A.A Allam, Fuzzy Weakly closed functions, Jour. Inst. Math & Comp. Sc. , Vol. 5. No.2 , 213-222, 1992
43-A.A. Allam, Some more results on Fuzzy continuity, Delta. J. Sci.16, (1) , 13-30, 1992
44-A.A. Allam and A.M. Zahran, On A-Sets, S-Closedness and I-ompactness., Delta J. Sci. , 16(2), 18-30, 1992
45-A . A . Allam and K . M. Abd El-Hakeim , Functions with closed graphs and strongly closed graphs in fuzzy neighbourhood spaces , Fuzzy Sets and Systems, 48, 377-382, 1992
46-A.A. Allam and A.M. Zahran , Functionshgghg and α S-closedness in fuzzy topological spaces , Fuzzy Sets and Systems , 62, 359-366, 1992
47-A .A . Allam ,K.M Abd El-Ha keim and N. Morsi , On Fuzzy neighborhood spaces, Fuzzy Sets and Systems , 41, 201-212, 1991
48-A.A. Allam, Weakly semiclosed functions and S-closed spaces, Jour. Inst. Math. & Comp. Sc., Vol. 2 No.2 , 63-67, 1991
49-] A.A. Allam and A.M. Zahran, continuity and weakly continuity in bifuzzy topological spaces, Jour. Inst. Math & Comp. Sc. , Vol. 4. No. 3, 347-354, 1991
50-A.A . Allam , K.M Abd El-Hakeim and N. Morsi , On Fuzzy neighborhood spaces, Fuzzy Sets and Systems , 41, 1991
51-M.Y. Bakier, A.A. Allam and K. El-Saady, Fuzzy Topological ordered spaces, Proc. Of Assiut first Intern. Conf., Part VIII , 41-61, 1990
52-A.A. Allam. M.A. Fath Alla and K.M. Abd El-Hakeim, Functions with α- Fkuzzy closed graphs and α-Fuzzy strongly closed graphs, Proc. Of Assiut First Intern. Conf., Part VIII , 31-40, 1990
53-A.A. Allam, Supra-identification spaces and supra-induced relations, Bull cal. Math. Soc., 81, 1-11, 1989
54-A.A. Allam. M.A. Fath Alla and K.M. Abd El-Hakeim, A note on semi compact spaces, Bull. Cal. Math. Soc., 80, 363-366, 1988
55-A.S. Mashhour, A.A. Allam and I.A. Hasanein and S.N.Eldeeb, Operation on Supratopological spaces , Proc. Math. Phys. Soc. Egypt, No. 63 , 11- 21, 1987
56-A.S. Mashhour, A.A. Allam and K.M. Abd El-Hakeim, On Fuzzy semicompact spaces, Bull. Fac. Assiut Univ. , 16(1), 277-285, 1987
57-A.A. Allam ,A.M. Zahran and I.A Hasanein, On almost continuous, δ -continuous and set connected mappings, Indian J.Pure and appl. Math., 18(11), 1019-1024, 1987
58-A.A. Allam, On strongly compactness, Bull. Cal. Math. Soc., 79, 243-248 , 1987
59-A.S. Mashhour, A.A. Allam and I.A. Hasanein, Bisupratopological spaces, Proc. Math. Phys. Soc. Egypt, No. 62 , 39-47 , 1986
60-A.S. Mashhour, A.A. Allam and F.M.Zeyada, Fuzzy regular closed functions and fuzzy irresolute functions, Bull. Fal. Soc. Assiut Univ. , 14(2), 43-59 , 1985
61-A.A. Allam , On fuzzy non continuous mappings and fuzzy almost compactness., Bull. Fal. Soc. Assiut Univ. , 14(2), 61-73 , 1985
62-A.A. Allam and A.M. Zahran, New Separation axioms on fuzzy Topological spaces, Bull. Fac. Soc. Assiut Univ., 14(2), 81-91 , 1985
63-A.A. Allam and A.M. Zahran, Fuzzy g-continuous and fuzzy g-open mappings, Bull. Fac. Soc. Assiut Univ., 14(2), 93-106 , 1985
64-A.S. Mashhour, A.A. Allam and K.M. Abd El-Hakeim, Pairwise sup-R0 and pairwise sup-R1, Bull. Cal. Soc. Assiut Univ. , 14(2) , 141-155 , 1985
65-A . S . Mashhour , A . A . Allam , F.S.Mahmoud and F.H.Khedr, On supra - topological spaces, Indian J. Pure apple. Math , 14(4), 502-510, 1983
66-A.S. Mashhour,A.A.Ramadan and A.A. Allam, On Continuity in L-Fuzzy Pretopological Space, Mans. Sci. Bull, Vol. 15 (1), 431-439, 1983
67-A . S . Mashhour , E . P . klement , A . A . Allam and I . A . Hasanein , Some Supra - topological Results, Institut für Mathematik, Johannes Kepler Univ., Nr. 256 ( 8), 1983
الاشراف على رسائل الماجستير و الدكتوراه :
1- شيماء سيد عبدالله صابر, المجموعات الاستقراربية والفراغات التوبولوجية., ماجستير, 16-07-2013
المشرفون : أحمد عبدالمنصف علام، محمد يوسف بكير
2- هدى حمدان ميردش محمد, شبكية المكملا العمودية مع الفروق الثنائية المتماثلة والجر التأثيرى., ماجستير, 21-03-2012
المشرفون : أحمد عبدالمنصف علام، نبيلة نصيف ميخائيل
3- سعيد محمد سعد علي, نظريات تقارب لنقاط ثابتة لفصول من المؤثرات غير الخطية, ماجستير, 30-05-2010
المشرفون : أ.د/ أحمد عبد المنصف علام علي أ.د/ رشوان أحمد رشوان عزوز
4- عاطف محمد عبد اللاه أحمد, الرواسم المشبعة والمسورات, ماجستير, 30-11-2008
المشرفون : أ.د/ أحمد عبد المنصف علام علي د/ نبيلة نصيف ميخائيل
5- السيد أحمد السيد إبراهيم أبو طبل, بعض المفاهيم التوبولوجية وتطبيقاتها من منظور العلاقات, دكتوراة, 25-05-2008
المشرفون : أ.د/ أحمد عبد المنصف علام علي د/ محمد يوسف عبد الحكيم بكير
6- عبد الحميد فراج سيد أحمد, بعض المفاهيم التوبولوجية وتطبيقاتها في علوم الحاسب النظرية, دكتوراة, 30-04-2008
المشرفون : أ.د/ أحمد عبد المنصف علام علي د/ محمد يوسف بكير
7- أحمد توفيق على عبد الوهاب, نهايات الزمكانيات وانحناءاتها في النسبية العامة , ماجستير, 29-07-2001
المشرفون : احمد عبد المنصف عـــلام , نصار حسن عبد العــــال , صلاح الدين عبد العزيز حجاج
8- أحمد توفيق على عبدالوهاب, نهايات الزمكانيات وانخناءاتها فى النسبية العامة, ماجستير, 29-07-2001
المشرفون : أحمد عبدالمنصف علام، نصار حسن عبدالعال، صلاح عبدالعزة حجاج
9- فتحى محمد حمدان, السطوح المسطرة فى فراغ لورنتز ذى الثلاثة أبعاد , ماجستير, 26-03-2000
المشرفون : أ.د/أحمد عبد المنصف عــلام , أ.د/نصار حسن عبد العـــال , د/رشاد عبد الستار عبد الباقى
10- عبد الرحمن حيدر عبد الرحمن, دراسة عن بعض نظريات النقطة الثابتة فى فراغات منجر 0 , ماجستير, 31-08-1997
المشرفون : أحمد عبد المنصف علام , رشوان أحمد رشـوان
11- سعاد على حسن عبد الله, الإنحناءات الجاوسية ذات الرتب العليا للسطوح الزائدية فى الفراغ الإقليدى , دكتوراة, 31-08-1997
المشرفون : محمد عبد اللطيف سليمان ,أحمد عبد المنصف عـلام, حلمى حاج صالح أدغلـو, نصار حسن عبد العـال
12- عبدالرحمن حيدر عبدالرحمن, دراسة عن بعض نظريات النقطة الثابتة في فراغات منجر, ماجستير, 31-08-1997
المشرفون : ا.د.رشوان احمد رشوان ا.د.احمد عبدالمنصف علام
13- أحمد محمد زهران عمر, بعض النتائج على الفراغات التوبولوجية الفازية, دكتوراة, 07-01-1990
المشرفون : أ.د/ علي سالم مشهور أ.د/ محمد عبد اللطيف سليمان هواري أ.د/ أحمد عبد المنصف علام علي
14- خلف محمود عبد الحكيم محمود, عن الفراغات التوبولوجية الفازية, دكتوراة, 10-12-1989
المشرفون : أ.د/ علي سالم مشهور أ.د/ محمد عبد اللطيف سليمان هواري أ.د/ أحمد عبد المنصف علام
15- خلف محمود عبد الحكيم محمود, الفراغات ثنائية التوبولوجي, ماجستير, 13-07-1986
المشرفون : أ.د/ علي سالم مشهور أ.د/ محمد عبد اللطيف سليمان هواري أ.د/ رفعت حسانين عطية أ.د/ أحمد عبد المنصف علام علي
الجوائز :
1 - جائزة أحسن بحث في الرياضيات فى العلوم الأساسية عام 1995.
عدد المقرارات0 مقرر